null

Demazin PE Multi Action Day & Night Cold & Flu Tablets 48

(No reviews yet) Write a Review
$15.49

or make 4 interest-free payments of $3.87 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

Demazin Cold + Flu Relief Day + Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

 

Key Features

  • Effective round-the-clock cold & flu relief
  • Works to relieve cold & flu symptoms in 4 ways:
    • Decongestant – unblock a stuffy or runny nose
    • Analgesic – relieves body aches and sore throat
    • Reduces fever
    • Antihistamine – relieves itchy, watery eyes and nose
  • Night-time tablets provide relief from watery, itchy eyes, runny nose and sore throat to aid in a restful night’s sleep

 

Directions for Use 

Adults and children 12 years and over:2 Day tablets Every 4-6 hours, as necessary.
Max. daily dose: 6 Day tablets in 24 hours.

 Adults and children 12 years and over:2 Night tablets At bedtime, as necessary.
Max. daily dose: 2 Night tablets in 24 hours.

 

Warnings

Pharmacy medicine. Keep out of reach of children.

Do not use this medicine:
– In children under 12 years of age.
– For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
– With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
– You have high blood pressure.
– You have heart problems.
– You are taking antidepressant medication.
– You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
– If symptoms persist, see your doctor or pharmacist.
– Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage.
– This medicine may cause sleeplessness in some people.
– Night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

 

Ingredients

Each day tablet contains: Paracetamol 500mg, Phenylephrine hydrochloride 5mg

Each night tablet contains:Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg

SKU:
360437